RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 18, Number 4  


Ordinary Differential Equations
On a class of linear processes of time-optimality
A. V. Arutyunov
555
Conditions for the existence of continuously differentiable solutions of an equation with deviating argument
S. A. Brykalov
561
Construction of systems of differential equations in a three-dimensional space according to properties of integral curves
S. V. Volkov
569
A two-point boundary value problem for a third-order system
V. V. Gudkov, Yu. A. Klokov
576
Integral inequalities in spaces of summable functions
E. S. Zhukovskii
580
The generalized rule of Lagrangian multipliers for distributed systems with phase constraints
M. M. Novozhenov, V. I. Plotnikov
584
Dynamic games with complete information and their applications to games with incomplete information
L. A. Petrosyan, G. V. Tomskii
593
Linear differential evasion games with integral constraints
N. Satimov, B. B. Rikhsiev
599
Optimal control of a linear system of stochastic differential equations with a quadratic performance index
I. P. Smirnov
607
A problem of linear control
Yu. S. Èidel'man
614

Partial Differential Equations
The asymptotic behavior of spectral functions of some elliptic operators
R. R. Ashurov
621
On a problem that contains a spectral parameter in the boundary condition
S. A. Gabov, P. V. Shevtsov
626
Solution of some problems on wave propagation in a ball by the reflection method
V. M. Dikasov
631
On the rate of convergence of the Faedo–Galerkin method for linear nonstationary equations
A. G. Zarubin
639
Boundary value problems in the whole space
J. V. Rybalov
645
On the uniqueness of the solution of inverse scattering problems
V. N. Stepanov
656
On a model class of boundary value problems of electrodynamics
Yu. A. Tuchkin, V. P. Shestopalov
663
On the existence of statistical solutions of a system of equations of magnetohydrodynamics
A. P. Kharchenko
673
A problem on the conjugation of harmonic functions and its inverse
V. G. Cherednichenko
682
Some boundary value problems for a third-order equation that arise in the modeling of the filtration of a fluid in porous media
M. Kh. Shkhanukov
689
Some generalizations of a holomorphic vector
A. Yanushauskas
699

Short Communications
The behavior of nonnegative solutions of second-order parabolic equations near the boundary of the domain
I. V. Korolev
706
The effect of delay on stability with respect to perturbations
I. V. Kuznetsova
708
Asymptotic properties of solutions of linear differential equations with coefficients that have a power order of growth
M. Kh. Lantsman
711
Second-order linear differential equations with rational solutions
R. R. Mkrtumyan
713
Sufficient controllability conditions in control of a special type with delay
A. V. Prasolov
716
The asymptotic method and periodic Ateb functions in the investigation of some nonlinear wave equations
B. I. Sokil, A. F. Barvinsky
718
On the theory of a third-order differential equation of the second degree
L. P. Sulima
721
On the determination of maximum admissible delay in a stabilization problem
V. L. Kharitonov
723

People of Soviet science
Nikolaǐ Viktorovich Azbelev (on the occasion of his sixtieth birthday)
N. P. Erugin, N. A. Izobov, I. T. Kiguradze, L. D. Kudryavtsev, V. P. Maksimov
725
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019